Rotationally invariant hyperbolic waves

Moysey Brio, J. K. Hunter

Research output: Contribution to journalArticlepeer-review

19 Scopus citations


We use weakly nonlinear asymptotics to derive a canonical asymptotic equation for rotationally invariant hyperbolic waves. The equation can include weak dissipative, dispersive, or diffractive effects. We give applications to equations from magnetohydrodynamics, elasticity, and viscoelasticity.

Original languageEnglish (US)
Pages (from-to)1037-1053
Number of pages17
JournalCommunications on Pure and Applied Mathematics
Issue number8
StatePublished - Dec 1990

ASJC Scopus subject areas

  • General Mathematics
  • Applied Mathematics


Dive into the research topics of 'Rotationally invariant hyperbolic waves'. Together they form a unique fingerprint.

Cite this